# SDR SWIA202054505

- Difficulty date: November 15, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 41,770 hours, 36,207 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Gouged
- Location: Pressure Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESSURE BULKHEAD FORWARD SIDE HAS THE TOP ISOLATOR BRACKET AT RBL 18 WITH 2 GOUGES IN RADIUS.  C-CHECK RO 12/04/2020.  REMOVED DAMAGED ISOLATOR BRACKET, FABRICATED A NEW BRACKET AND INSTALLED, IAW BOMBARDIER REO.
